# SDR CA011203003

- Difficulty date: December 1, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,747 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82910016009
- Condition: Failed
- Location: Nlg
- Part time: 24,114 hours, 36,419 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AFTER GEAR SELECTION,  NLG DOORS OPENED,  'RED' INDICATION SHOWN FOR NOSE GEAR,  ALTERNATE EXTENSION SYSTEM USED,  AIRCRAFT LANDED NORMALLY.  NO EVIDENCE OF EXTERNAL HYDRAULIC FLUID LEAKAGE,  AIRCRAFT FERRIED TO BASE FOR REPAIR.  INVESTIGATION FOUND NLG ACTUATOR BYPASSING INTERNALLY. ACTUATOR REPLACED,  AIRCRAFT RETURNED TO SERVICE.
